Chia Nan University of Pharmacy & Science Institutional Repository:Item 310902800/27950
English  |  正體中文  |  简体中文  |  Items with full text/Total items : 17756/20057 (89%)
Visitors : 7840279      Online Users : 528
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item:

    Title: Threshold behavior of multi-path random key pre-distribution for sparse wireless sensor networks
    Authors: Li, Wei-Shuo
    Tsai, Chun-Wei
    Chen, Min
    Hsieh, Wen-Shyong
    Yang, Chu-Sing
    Contributors: 應用空間資訊系
    Keywords: Sensor Network
    Random Key Pre-Distribution
    Date: 2013-06
    Issue Date: 2014-05-26 10:50:18 (UTC+8)
    Publisher: Pergamon-Elsevier Science Ltd
    Abstract: Wireless sensor network (WSN) has been an active research topic because its application encompasses various domains. In particular, a lot of attention have been paid to the common feature of WSN to show that every node in a large enough network contains certain properties. Real-world applications of random key pre-distribution naturally involve geometric and combinatorial techniques and are even more challenging technically. This paper presents an efficient scheme, which can approximate a complex network by a much simpler object such that the approximation is "regular" between most pairs of partition of this network. Once a more traceable network is obtained, bounds for the probability of the property that a random key pre-distribution subgraph satisfies that each node has a path of length l to its l th-hop neighbors are established. Then, by using the sparse version of Szemeredi's regularity lemma and letting C be a constant, n the number of vertices, p the probability of any two nodes sharing at least one common key, a sharp threshold p >= Cn(-(l-1)/l) that satisfies this property is shown. Moreover, computer simulations are also given to show the performance of the proposed scheme. (C) 2012 Elsevier Ltd. All rights reserved.
    Relation: Mathematical And Computer Modelling, v.57 n.11-12, pp.2776-2787
    Appears in Collections:[Dept. of Applied Geoinformatics] Periodical Articles

    Files in This Item:

    File Description SizeFormat

    All items in CNU IR are protected by copyright, with all rights reserved.

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback